# SDR YENA20160816746

- Difficulty date: August 16, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 40,474 hours, 13,967 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Smoke
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AT 1500FT VISIBLE SMOKE WAS BILLOWING FROM LEFT SIDE VENT WITH ACRID ODOR.  AFTER CREW SELECTED PACK 1 OFF, THE SMOKE AND ODOR DISSIPATED.  RETURNED TO DEPARTURE PERFORMED MULTIPLE CHECKS AND INSPECTIONS.  PERFORMED PACK OPS CHECK AT IDLE AND HIGH POWER. NO DEFECTS OR ODORS OR SMOKE NOTED AT ANY TIME. UNABLE TO DUPLICATE DEFECT OR INDUCE ANY FAULTS. INSPECTED E COMPARTMENT AS PRECAUTIONARY - NO DEFECTS. NO FAULTS FOUND.
